Alert archive / Illinois / Tornado Warnings in 2004

Tornado Warning 43, NWS Chicago, IL

May 30, 2004Livingston County, Illinois

NWS Chicago, IL issued this tornado warning at May 30, 2004, 6:31 PM CDT for Livingston County, Illinois. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2004, 6:31 PM CDT (23:31 UTC)
Expired
May 30, 2004, 7:30 PM CDT
In force
59 min
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

County Livingston County, IL

The radar

The Chicago radar (KLOT), 82 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 4:25 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2004-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1629 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2004-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1629 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLOT 302331
TORLOT
ILC105-310030-

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO IL
630 PM CDT SUN MAY 30 2004

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A

* TORNADO WARNING FOR...
  LIVINGSTON COUNTY IN CENTRAL ILLINOIS

* UNTIL 730 PM CDT

* AT 630 PM CDT...DOPPLER RADAR INDICATED STRONG ROTATION IN A SEVERE
  THUNDERSTORM NEAR 8 MILES WEST OF SAUNEMIN...MOVING EAST NORTHEAST 
  AT 20 MPH.

* THE STORM WILL BE NEAR...
  FORREST AROUND 635 PM CDT.
  CHATSWORTH AROUND 640 PM CDT.

DO NOT WAIT UNTIL YOU HEAR OR SEE THE TORNADO. TAKE SHELTER NOW. IF
NO BASEMENT IS AVAILABLE...SEEK SHELTER IN AN INTERIOR CLOSET...
BATHROOM...OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.

LAT...LON 4109 8873 4070 8855 4072 8825 4109 8831

$$

PIETRYCHA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at May 30, 6:30 PM CDT, 1 minute earlier.

Area forecast discussion, May 30, 6:30 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO IL
630 PM CDT SUN MAY 30 2004

.DISCUSSION...
WAITING FOR SECOND ROUND OF SEVERE WEATHER TO BEGIN. SAT IMAGERY
SHOWS CLOUD COVER FROM MORNING THUNDERSTORMS NOW THINNING ENOUGH TO
ALLOW SOME HEATING. STORMS ALONG MISSISSIPPI RIVER BEGINNING TO MOVE
EAST AND SHOULD MOVE INTO FORECAST AREA VERY LATE THIS AFTERNOON OR
EARLY THIS EVENING. THOUGH AIRMASS IS WORKED OVER THREAT OF SEVERE
THUNDERSTORMS REMAINS.

RAINFALL AMOUNT IN EXCESS OF 2 INCHES COVERED MOST OF AREA THIS
MORNING/AFTERNOON. GIVEN PREVIOUS WEEKS ANTECEDANT CONDITIONS AND
TODAY/S HEAVY RAINS FLOOD WATCH APPEARS NECESSARY SINCE TONIGHT/S
STORMS WILL ONLY AGGRAVATE THE ISSUE.

&&

.AVIATION...

FOR 00Z TAFS...SHOWERS AND TSTMS MOVING THROUGH TERMINALS THIS
EVENING. THE MAIN LINE SHUD BE THRU RFD AT ONSET OF TERMINALS BTWEN
00Z AND 01Z AT DPA AND ORD...BY 02Z AT MDW...AND 03Z AT GYY. A
COUPLE HOURS OF RAIN WITH TSTMS VCNTY FOR A COUPLE HOURS PAST THE
+TSRA LINE OF STORMS...THEN A COUPLE MORE HOURS OF SHOWERS WITH MVFR
VSBY AND VFR CIG TIL AROUND MIDNIGHT. GOING VFR CIG AND VSBY AFTER
RAIN ENDS WITH WINDS SWITCHING FROM SOUTH TO SOUTHWEST. FROPA DUE
AROUND THAT TIME WITH WINDS CONTINUING TO WEST BY MRNG. SECONDARY
WAVE MOVING THRU MONDAY AFTN WITH STEEP LAPSE RATES. THIS CUD
PRODUCE SOME AFTN SHOWERS...PSBLY AN ISOLATED TSTM...BUT GENERALLY
VFR CONDITIONS. WINDS HOWEVER PICKING UP TO 25+ KTS BY AFTN WITH
PRETTY GOOD MIXING.

RLB

&&

.LOT...WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LK MI...SMALL CRAFT ADVISORY SOUTHERN LK MI TODAY AND TONIGHT.

IMPORTANT NOTICE...EFFECTIVE JUNE 8...THE AWIPS IDENTIFIER FOR
THIS PRODUCT WILL CHANGE FROM CHIAFDCHI TO CHIAFDLOT. THE WMO
HEADER FXUS63 KLOT WILL NOT CHANGE.
Hazardous weather outlook, May 30, 4:30 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO IL
430 PM CDT SUN MAY 30 2004

ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-019
-311100-
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
430 PM CDT SUN MAY 30 2004

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE... TONIGHT

THERE IS A TORNADO WATCH IN EFFECT FOR NORTH CENTRAL AND NORTHEAST
ILLINOIS AS WELL AS NORTHWEST INDIANA UNTIL 10 PM CDT. A FLOOD WATCH
IS ALSO IN EFFECT UNTIL 2 AM FOR THE SAME AREA.

HEATING FROM THE SUN THIS AFTERNOON AND SURGING DEWPOINTS ON STRONG
SOUTH WINDS HAS SUFFICIENTLY DESTABILIZED THE ATMOSPHERE FOR STRONG
THUNDERSTORMS TO DEVELOP. LOW LEVEL WINDS...A STRONG UPPER LEVEL LOW
PRESSURE SYSTEM...AND A STRONG JET STREAM ALOFT WILL FAVOR ORGANIZED
THUNDERSTORMS. A SQUALL LINE WILL DEVELOP AHEAD OF A COLD FRONT AND
MOVE WEST TO EAST ACROSS NORTHERN ILLINOIS AND NORTHWEST
INDIANA LATE THIS AFTERNOON AND THIS EVENING.

LOCALLY HEAVY DOWNPOURS CONTINUE TO BE A POSSIBILITY WITH THESE STORMS.
RAINFALL OVER FAR NORTHERN ILLINOIS...WHERE MINOR RIVER FLOODING IS
OCCURRING...COULD BE SUFFICIENT TO AGGRAVATE OR PROLONG ONGOING
STREAM FLOODING.

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA
MONDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY AND WEDNESDAY
BUT THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED TONIGHT AND MONDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)

LMZ740>746-766-311100-
WINTHROP HARBOR IL TO NEW BUFFALO MI-
LAKE MICHIGAN-
430 PM CDT SUN MAY 30 2004

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE... TONIGHT

THERE IS A TORNADO WATCH IN EFFECT FOR NORTH CENTRAL AND NORTHEAST
ILLINOIS AS WELL AS NORTHWEST INDIANA UNTIL 10 PM CDT. THE MAIN THREAT
TO BOATERS WILL BE STRONG GUSTY WINDS...ROUGH SEAS AND LIGHTNING.

SCATTERED SHOWERS AND THUNDERSTORMS ALONG A WARM FRONT WILL BECOME
MORE WIDESPREAD MID MORNING THROUGH EARLY OR MID AFTERNOON. THEN A
SQUALL LINE IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT AND SWEEP
ACROSS SOUTHERN LAKE MICHIGAN THIS EVENING.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR HAZARDOUS WINDS AND WAVES
TONIGHT AND MONDAY.

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA
MONDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY AND WEDNESDAY
BUT THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)

CLK

In the hours before

Local storm report, May 30, 12:58 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
1258 PM CDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1105 AM     DOWNBURST        NAPERVILLE              41.76N 88.15W
05/30/2004                   DUPAGE             IL   AMATEUR RADIO

            STREET FLOODING ALONG ROUTE 34.

1252 AM     TSTM WND DMG     HEBRON                  42.47N 88.43W
05/30/2004                   MCHENRY            IL   TRAINED SPOTTER

            POWER LINES AND LARGE LIMBS DOWN.

&&

WEN
Local storm report, May 30, 1:14 PM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
1258 PM CDT SUN MAY 30 2004...CORRECTION

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1105 AM     FLOOD            NAPERVILLE              41.76N 88.15W
05/30/2004                   DUPAGE             IL   AMATEUR RADIO

            STREET FLOODING ALONG ROUTE 34.

1252 AM     TSTM WND DMG     HEBRON                  42.47N 88.43W
05/30/2004                   PORTER            IN   TRAINED SPOTTER

            POWER LINES AND LARGE LIMBS DOWN.

&&

WEN
Local storm report, May 30, 2:28 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE CHICAGO IL
228 PM CDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0157 PM     FLOOD            KOUTS                   41.32N 87.03W
05/30/2004                   PORTER             IN   TRAINED SPOTTER

            STREET FLOODING.

0145 PM     FLOOD            EARL PARK               40.69N 87.42W
05/30/2004                   BENTON             IN   TRAINED SPOTTER

            STREET FLOODING - ONE INCH OF RAIN IN 15 MINUTES.

1252 PM     TSTM WND DMG     10 SW VALPARAISO        41.37N 87.19W
05/30/2004                   PORTER             IN   TRAINED SPOTTER

            POWER LINES AND LARGE LIMBS DOWN IN HEBRON INDIANA.

1240 PM     FLOOD            BRADLEY                 41.15N 87.86W
05/30/2004                   KANKAKEE           IL   TRAINED SPOTTER

            STREET FLOODING - BROADWAY ST.

1200 PM     TSTM WND DMG     WILMINGTON              41.30N 88.16W
05/30/2004                   WILL               IL   LAW ENFORCEMENT

            2 LARGE TREES DOWN.

1130 AM     FLOOD            JOLIET                  41.53N 88.12W
05/30/2004                   WILL               IL   LAW ENFORCEMENT

            STREET FLOODING - BRIGGS ST.

1120 AM     FLASH FLOOD      JOLIET                  41.53N 88.12W
05/30/2004                   WILL               IL   LAW ENFORCEMENT

            STREET FLOODING

1120 AM     FLOOD            WHEATON                 41.86N 88.11W
05/30/2004                   DUPAGE             IL   EMERGENCY MNGR

            STREET FLOODING - PARK ST AND MAIN ST CLOSED.

1120 AM     FLOOD            CLARENDON HILLS         41.80N 87.96W
05/30/2004                   DUPAGE             IL   TRAINED SPOTTER

            STREET FLOODING

1115 AM     FLOOD            WINFIELD                41.87N 88.15W
05/30/2004                   DUPAGE             IL   EMERGENCY MNGR

            STREET FLOODING

1110 AM     LIGHTNING        JOLIET                  41.53N 88.12W
05/30/2004                   WILL               IL   EMERGENCY MNGR

            HOUSE STRUCK BY LIGHTNING AT ON BORSHIRE.

1110 AM     LIGHTNING        MINOOKA                 41.45N 88.26W
05/30/2004                   WILL               IL   EMERGENCY MNGR

            STRUCTURE FIRE IN SHADY OAKS TRAILER PARK.

1105 AM     FLOOD            NAPERVILLE              41.76N 88.15W
05/30/2004                   DUPAGE             IL   AMATEUR RADIO

            STREET FLOODING ALONG ROUTE 34.

1100 AM     FLOOD            DE KALB                 41.93N 88.75W
05/30/2004                   DE KALB            IL   EMERGENCY MNGR

            STREET FLOODING - 1.90 INCHES IN JUST OVER AN HOUR.

1030 AM     FLOOD            OTTAWA                  41.35N 88.84W
05/30/2004                   LA SALLE           IL   TRAINED SPOTTER

            STREET FLOODING - 1.05 INCHES

1000 AM     FLOOD            PALATINE                42.11N 88.04W
05/30/2004                   COOK               IL   PUBLIC

            STREET FLOODING.

0950 AM     TSTM WND DMG     OTTAWA                  41.35N 88.84W
05/30/2004                   LA SALLE           IL   TRAINED SPOTTER

            MANY LIMBS DOWN ON SOUTH SIDE OF TOWN.

&&

WEN
Local storm report, May 30, 2:55 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE CHICAGO IL
255 PM CDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLOOD            4 WNW BOSWELL           40.54N 87.45W
05/30/2004                   BENTON             IN   TRAINED SPOTTER

            RURAL ROADS FLOODED.

0157 PM     FLOOD            KOUTS                   41.32N 87.03W
05/30/2004                   PORTER             IN   TRAINED SPOTTER

            STREET FLOODING.

0145 PM     FLOOD            EARL PARK               40.69N 87.42W
05/30/2004                   BENTON             IN   TRAINED SPOTTER

            STREET FLOODING - ONE INCH OF RAIN IN 15 MINUTES.

1252 PM     TSTM WND DMG     10 SW VALPARAISO        41.37N 87.19W
05/30/2004                   PORTER             IN   TRAINED SPOTTER

            POWER LINES AND LARGE LIMBS DOWN IN HEBRON INDIANA.

1240 PM     FLOOD            BRADLEY                 41.15N 87.86W
05/30/2004                   KANKAKEE           IL   TRAINED SPOTTER

            STREET FLOODING - BROADWAY ST.

1200 PM     TSTM WND DMG     WILMINGTON              41.30N 88.16W
05/30/2004                   WILL               IL   LAW ENFORCEMENT

            2 LARGE TREES DOWN.

1130 AM     FLOOD            JOLIET                  41.53N 88.12W
05/30/2004                   WILL               IL   LAW ENFORCEMENT

            STREET FLOODING - BRIGGS ST.

1120 AM     FLOOD            WHEATON                 41.86N 88.11W
05/30/2004                   DUPAGE             IL   EMERGENCY MNGR

            STREET FLOODING - PARK ST AND MAIN ST CLOSED.

1120 AM     FLOOD            CLARENDON HILLS         41.80N 87.96W
05/30/2004                   DUPAGE             IL   TRAINED SPOTTER

            STREET FLOODING

1120 AM     FLASH FLOOD      JOLIET                  41.53N 88.12W
05/30/2004                   WILL               IL   LAW ENFORCEMENT

            STREET FLOODING

1117 AM     TSTM WND DMG     ROMEOVILLE              41.65N 88.09W
05/30/2004                   WILL               IL   EMERGENCY MNGR

            POWER LINES DOWN - STREET FLOODING.

1115 AM     FLOOD            WINFIELD                41.87N 88.15W
05/30/2004                   DUPAGE             IL   EMERGENCY MNGR

            STREET FLOODING

1110 AM     LIGHTNING        MINOOKA                 41.45N 88.26W
05/30/2004                   WILL               IL   EMERGENCY MNGR

            STRUCTURE FIRE IN SHADY OAKS TRAILER PARK.

1110 AM     LIGHTNING        JOLIET                  41.53N 88.12W
05/30/2004                   WILL               IL   EMERGENCY MNGR

            HOUSE STRUCK BY LIGHTNING AT ON BORSHIRE.

1105 AM     FLOOD            NAPERVILLE              41.76N 88.15W
05/30/2004                   DUPAGE             IL   AMATEUR RADIO

            STREET FLOODING ALONG ROUTE 34.

1100 AM     FLOOD            DE KALB                 41.93N 88.75W
05/30/2004                   DE KALB            IL   EMERGENCY MNGR

            STREET FLOODING - 1.90 INCHES IN JUST OVER AN HOUR.

1030 AM     FLOOD            OTTAWA                  41.35N 88.84W
05/30/2004                   LA SALLE           IL   TRAINED SPOTTER

            STREET FLOODING - 1.05 INCHES

1000 AM     FLOOD            PALATINE                42.11N 88.04W
05/30/2004                   COOK               IL   PUBLIC

            STREET FLOODING.

0950 AM     TSTM WND DMG     OTTAWA                  41.35N 88.84W
05/30/2004                   LA SALLE           IL   TRAINED SPOTTER

            MANY LIMBS DOWN ON SOUTH SIDE OF TOWN.

&&
THIS LSR MAY BE UPDATED IF ANY FURTHER REPORTS ARE RECEIVED.

WEN
Special weather statement, May 30, 4:14 PM CDT, 2 hours 17 minutes before
INZ002-INZ003-INZ010-INZ011-INZ019-310000-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO IL
414 PM CDT SUN MAY 30 2004

INZ002-003-010-011-019-310000-
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CLEARED ALL COUNTIES
IN TORNADO WATCH 331. COUNTIES CLEARED INCLUDE:

IN INDIANA:
BENTON...JASPER...LA PORTE...NEWTON...PORTER...

THIS INCLUDES THE CITIES OF...FOWLER...LA PORTE...MOROCCO...
RENSSELAER...VALPARAISO...

TORNADO WATCH NUMBER 339 WILL REPLACE TORNADO WATCH 331 FOR
BENTON...JASPER...LA PORTE...NEWTON...AND PORTER COUNTIES.
TORNADO WATCH NUMBER 339 WILL BE IN EFFECT UNTIL 10 PM CDT.
Local storm report, May 30, 6:30 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
630 PM CDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             4 S RANSOM              41.10N 88.66W
05/30/2004  0.75 INCH        LIVINGSTON         IL   TRAINED SPOTTER

            AT ROUTES 170 AND 17.

&&

WEN

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:10 AM CDTSevere Thunderstorm WarningLOTLee50 min
May 30, 9:22 AM CDTSevere Thunderstorm WarningLOTLaSalle38 min
May 30, 10:00 AM CDTSevere Thunderstorm WarningLOTGrundy, Kendall, LaSalle60 min
May 30, 10:34 AM CDTTornado WarningLOTLivingston26 min
May 30, 10:54 AM CDTFlash Flood WarningLOTCook3 hr
May 30, 11:02 AM CDTSevere Thunderstorm WarningLOTGrundy, Kendall, Will58 min
May 30, 11:25 AM CDTTornado WarningLOTLivingston50 min
May 30, 11:46 AM CDTSevere Thunderstorm WarningLOTFord, Iroquois, Kankakee59 min
May 30, 4:14 PM CDTSevere Thunderstorm WarningLOTFord, Livingston61 min
May 30, 4:25 PM CDTTornado WarningLOTFord, Livingston50 min
May 30, 4:38 PM CDTTornado WarningLOTIroquois52 min
May 30, 5:23 PM CDTTornado WarningLOTLivingston67 min
May 30, 5:25 PM CDTTornado WarningLOTIroquois50 min
May 30, 5:46 PM CDTSevere Thunderstorm WarningLOTLaSalle, Lee59 min
May 30, 5:48 PM CDTSpecial Marine WarningLOT3 hr
May 30, 5:48 PM CDTSpecial Marine WarningLOT3 hr
May 30, 5:48 PM CDTSpecial Marine WarningLOT3 hr
May 30, 6:11 PM CDTTornado WarningLOTLaSalle34 min
May 30, 6:19 PM CDTTornado WarningLOTLivingston11 min
May 30, 6:24 PM CDTTornado WarningLOTGrundy66 min
May 30, 6:39 PM CDTSevere Thunderstorm WarningLOTKane, Kendall51 min
May 30, 6:41 PM CDTSevere Thunderstorm WarningLOTKankakee, Will34 min
May 30, 6:48 PM CDTSevere Thunderstorm WarningLOTFord42 min
May 30, 6:50 PM CDTSevere Thunderstorm WarningLOTDuPage40 min

Nearby

Tornado Warnings in Illinois, 2004Every tornado warning in 2004Tornadoes in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.